# SDR CA081210006

- Difficulty date: December 8, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 9,731 hours
- Engine: Pwa PT6A60A
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 115430100661A
- Condition: Cracked
- Location: Emergency Exit
- Part time: 9,902 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN COMPLYING WITH SPECIAL INSPECTION "ESCAPE HATCHES AND ASSOCIATED AREAS", A CRACK WAS FOUND AT THE LOWER FORWARD CORNER OF THE BONDED RT EMERGENCY EXIT DOOR SKIN, EXACTLY AS PICTURED IN THE MAINTENANCE MANUAL.  REPLACED SKIN ASSEMBLY WITH NEW.  CRACKS ARE DIFFICULT TO DETECT DUE TO FILLER USED BY THE MANUFACTURER TO BLEND THE RADIUS AFTER FITTING THE SKIN.  OUR INSPECTION TSK IS AMENDED TO INDICATE THE INTERIOR PANEL IS TO BE REMOVED AND INSPECTED FROM THE INSIDE.  HIGH TIME/HIGH CYCLE B300 OF OUR FLEET OF FIVE AIRCRAFT.
